MAUDE Adverse Event Report: Abbott Medical TriClip¿ Steerable Guide Catheter; Tricuspid Valve Repair Device, Percutaneously Delivered

Abbott Medical TriClip¿ Steerable Guide Catheter; Tricuspid Valve Repair Device, Percutaneously Delivered
Model Number TSGC0201
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of the triclip steerable guide catheter (tsgc), a loss of fluid column occurred.Therefore, the sgc was not used and the procedure was discontinued.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
TriClip¿ Steerable Guide Catheter
Common Device Name
Tricuspid Valve Repair Device, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50486138
Report Number2135147-2026-05876
Device Sequence Number10396286
Product Code DQY
UDI-Device Identifier05415067047748
UDI-Public(01)05415067047748(17)260807(10)50207R1079
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberTSGC0201
Device Catalogue NumberTSGC0201
Device Lot Number50207R1079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown